Social Anxiety Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
186 Posts
Discussion Starter · #1 ·
I realized that since stopping SSRIs, I feel so sour...I can't explain it. It's not that I'm mean or violent, or would do anything crazy...It's just that I feel so angry. I feel like I'm mad at everyone. Like if one of my teachers were to give me a hard time about missing class (my Mom has been very sick), I would tell them to F off. I wouldn't even care. I don't ever remember being this way. I'm not trying to blame the med, it's just so weird that I feel like this.
 

·
Registered
Joined
·
186 Posts
Discussion Starter · #3 ·
what made you stop using them?
They didn't help me at all. They did absolutely nothing for OCD or anxiety. I always felt kind of tired on them too, but my PDoc didn't think this was a big deal. He doesn't even know I stopped taking them...I didn't bother to tell him.
 

·
Registered
Joined
·
186 Posts
Discussion Starter · #5 ·
try to get in on an MAOI such as nardil. SSRI's didn't do jack squat for me either.
I'm sure my PDoc would prescribe an MAOI. He's much more liberal than a lot of the PDocs I hear people describe on this board. He actually told me that he has two patients on 10mg Xanax daily, which I thought was quite interesting.
 
1 - 5 of 5 Posts
Top